Integral Equations and Operator Theory

, Volume 21, Issue 4, pp 460–483

Hankel operators on the weighted Bergman spaces with exponential type weights

Authors

  • Peng Lin
    • Department of MathematicsWashington University
  • Richard Rochberg
    • Department of MathematicsWashington University
Article

DOI: 10.1007/BF01222018

Cite this article as:
Lin, P. & Rochberg, R. Integr equ oper theory (1995) 21: 460. doi:10.1007/BF01222018

Abstract

Let\(AL_\varphi ^2 \left( \mathbb{D} \right)\) denote the closed subspace of\(L^2 \left( {\mathbb{D},e^{ - 2\varphi } dA} \right)\) consisting of analytic functions in the unit disk\(\mathbb{D}\). For certain class of subharmonic\(\varphi :\mathbb{D} \to \mathbb{Z}\), the Hankel operatorHb on\(AL_\varphi ^2 \left( \mathbb{D} \right)\) with symbol\(b \in L^2 \left( \mathbb{D} \right)\) is studied. Criteria for boundedness and compactness of such kind of Hankel operators are presented.

Copyright information

© Birkhäuser Verlag 1995